Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Sheikh, A. and Salhi, S. and Ndiaye, M. (2012) Customer Allocation in Maximum Capture Problems. Journal of Mathematical Modelling and Algorithms, 11 (3). pp. 281-293. ISSN 1572-9214 . (The full text of this publication is not available from this repository)

This list was generated on Tue Jun 3 20:35:07 2014 BST.